Nebivolol side effects

2 1/2 years following second ablation and getting random ectopic runs and short bursts of Tachycardia weeks apart. Stopped taking Bisoprolol 10 months ago since it had no effect on the frequency of events. Consultant has put me on a small dose of Nebivolol and 8 weeks in I am really beginning to notice some side effects. These include, difficulty in sleeping, vision issues (difficult to describe but minor focusing and a goldfish bowl effect at night) and slight swelling of the ankles in the evening. I have a resting pulse of 50 now as opposed to about 64. Fingers crossed, no ectopics or tachycardia so far. Just wondered whether anybody else has taken this drug and their thoughts.

3 Replies

oldestnewest
  • I take 2.5 nebivolol and have done for over a year. I take mine last thing at night. Can't say I have noticed any side effects, certainly nothing like those you have mentioned. My eyesight has deteriorated somewhat but I put that down to general deterioration, plus I'm always on websites....

  • I take half a tablet which = 2.5mg a day but split the dose. Just spoken to Doctor who said insomnia is a side effect. He suggested taking the full dose in the morning for a couple of weeks to see how it goes. Yes at 52 my eyesight has gone downhill over the last few years and I will have to finally accept that I need to use my reading glasses all of the time. I am a computer engineer so likewise, I guess it goes with the territory.

  • I have been taking nebivolol for over 5 years after side effects from Atenolol. I haven't noticed any side effects with nebivolol

You may also like...